# SDR ERKR200100065

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 29,035 hours, 14,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR-SKIN PANEL, STATION 560, STRINGER 27 RIGHT.  THIS DOCUMENT PROVIDES REPAIR INSTRUCTIONS FOR REPLACEMENT OF AN EXISTING REPAIR WITH A PERMANENT REPAIR AT THE SUBJECT LOCATION.  THE SKIN PANEL WAS FOUND TO HAVE AN UNDOCUMENTED REPAIR IN THE AREA OF AN INTERNAL SKIN DOUBLER PER ECRA N12FQ-53-MD88-010-EAC.
